# SDR 20010525SG002

- Difficulty date: March 29, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145288
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FOS765A2
- Part serial: 202266
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4377 - DURING CLIMB-OUT, CREW NOTED LAVATORY SMOKE DETECTOR WARNING IND.  VERIFIED NO SMOKE IN LAVATORY.  CREW RETURNED TO ORD.  NO EMERGENCY DECLARED AND NO OVERWEIGHT LANDING REPORTED.  AIRCRAFT LANDED SAFELY, NO FURTHER INCIDENTS REPORTED.  REMOVED AND REPLACED NR 2 DAU AND LAVATORY SMOKE DETECTOR IAW AMM.  OPS CHECK GOOD.  REF SIMA200108801.  (M)
